Vol. 12, No. 5, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 267–539
Issue 1, 1–266

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Local topological algebraicity with algebraic coefficients of analytic sets or functions

Guillaume Rond

Vol. 12 (2018), No. 5, 1215–1231

We prove that any complex or real analytic set or function germ is topologically equivalent to a germ defined by polynomial equations whose coefficients are algebraic numbers.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

local topological type, local algebraicity
Mathematical Subject Classification 2010
Primary: 32S05
Secondary: 11G35, 13F25, 14B07, 32A05, 32B10, 32S15
Received: 9 June 2017
Revised: 3 October 2017
Accepted: 20 January 2018
Published: 31 July 2018
Guillaume Rond
Aix-Marseille Université CNRS